# SDR SWAA2025030693489

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 25.5' FROM FWD EDGE; .75' IN LENGTH (MARKED)<[01] REMOVED THE DAMAGED PART ON RH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 25.5' FROM FWD EDGE; AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
